MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Use of Device Problem (1670); Failure to Advance (2524); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used during a procedure.It was reported that the system was unable to open when around a patient.Site reported that after 20 minutes, they were able to get the system open.No other additional information at the time of the call.This occurred intraoperatively, and there was less than one hour delay.There was unknown impact on patient involved.
 
Additional Manufacturer Narrative
(h3,h6) : manufacturing representative went to the site to test the system.They replaced tractor drive cover in accordance to service manual procedure.Verified no motion issues.Unit works as normal.Codes b01, c07, d02 are applicable.(h3,h6) : manufacturing representative went to the site to test the system.They reported issue on 12 oct 2025¿logs uploaded for further review.However, logs show the door open sequence was aborted because the door open button was released before the rotor could find its position.Tech could not recreate the issue.Unit works as intended.Codes b01, c19, d14 are applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: m018081c001, serial/lot #:(b)(6), product id: bi71000142, serial/lot #: (b)(6), udi#: (b)(4); product id: bi71000143: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3) the software investigation found that there is no software issue.Software was functioning as designed.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: m018081c001, version: 4.3.0, mdr codes: b01, c19, d14.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received "during completion of a posterior lumbar interbody fusion system failed to open.Emergency procedures were initiated too manually open the gantry.The patient was unconscious under anesthesia at the time.The patient was stuck on the surgery table until the gantry could be opened.This caused the patient to remain under anesthesia for an extra 20-30 mins before the gantry was open and the patient could safely be moved.Delay in care, excessive anesthesia.The gantry failed to dock despite multiple attempts and resets.The control panel was sluggish or did not respond to commands.We were not able to use it with any confidence.".
 
Additional Manufacturer Narrative
H2: additional information was added in patient details, a section.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: removed annex a code (a23).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23463894
Report Number3004785967-2025-00703
Device Sequence Number8945772
Product Code OWB
UDI-Device Identifier00763000355555
UDI-Public(01)00763000355555(11)210710
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Supplement Date Received by Manufacturer11/09/2025
12/12/2025
04/23/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/05/2025
12/30/2025
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight92 KG